# SDR UPS99230974

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: M249633
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SI,  CORROSION ON FLOORBEAM AT NUTPLATE BS 720 LBL 57 WL 208. REMOVED DAMAGED, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-8.
